MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Syncope/Fainting (4411)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2022.On (b)(6) 2022, additional information was received by the physician that during the procedure, bleeding was noted and the patient was managed with a catheter.The bleeding continued so the patient was sent to the ed where he had a syncopal episode and was admitted on (b)(6) 2022.He was treated with a blood transfusion and underwent an embolization procedure to control the bleeding.It was further reported that the patient was discharged from the hospital on (b)(6) 2022 and was doing well at a follow up visit.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
tecate
MX  
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton 94588
9253296547
MDR Report Key15353319
Report Number3015181082-2022-00028
Device Sequence Number6049764
Product Code PEW
UDI-Device Identifier10814932020275
UDI-Public10814932020275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN918876
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale